# SDR USAA2011042791656

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 43,194 hours, 16,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - PHX - EEL - RED LENS MISSING FROM EMERGENCY EXIT LIGHT ON FORWARD BULKHEAD JUST AFT OF FORWARD FLIGHT ATTENDANT JUMPSEAT.  MAINTENANCE REPLACED MISSING LENS.
